# SDR DALA2018032601959

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 99,379 hours, 13,910 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON TORQUE BOX SKIN CRACKED AT AFT UPPER CORNER OF ACCESS CUTOUT FOR PANEL 416BR.   REPAIRED IAW SRM 54-53-01.
